# SDR CA000224042

- Difficulty date: January 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Lear 31A
- Aircraft time: 1,362 hours
- Engine: Garrtt TFE7312
- System (JASC): 7600 · Engine Controls
- Part: Cable
- Part number: 7221256
- Condition: Cracked
- Location: Flex Housing
- Part time: 1,382 hours, 1,050 cycles
- Component: Engine Controls, Lear, 660032966
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION WITH COWLING OPEN AFTER REPAIRING A SNAG,THE HELIX WINDING (FLEX HOUSING) WAS CRACKED AND PULLED BACK FROM THE SWAGGED END AT THE POWER CONTROL ASSEMBLY ON THE RT ENGINE. CABLE ASSY REPLACED.  NOTE: CRACK HAD NO EFFECT ON A/C AT THIS TIME, BUT IT MAY HAVE JAMMED THROTTLE CONTROL IF UNDETECTED.
